# SDR CA991210011

- Difficulty date: November 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 37,432 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: A5796505500000
- Condition: Missing
- Location: Lt Wing
- Component: Plates/Skins (On, Airbus
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) L/H WING NR3 FAIRING, FWD NOSE ASSY FOUND MISSING AFTER FLIGHT.
